# SDR FDEA201208012808

- Difficulty date: August 1, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 86,677 hours, 32,297 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON C-2 DOOR INTERNAL WEB AT FORWARD END OF DOOR BS 1385.  CUT OUT DAMAGED AREA OF C-2 DOOR INNER SKIN, FABRICATED AND INSTALLED REPAIR   DOUBLER IAW B757 SRM 52-30-01 REPAIR 4 AND 51-40-02.
